MAUDE Adverse Event Report: MSD DEGGENDORF MFG CAPSTONE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MSD DEGGENDORF MFG CAPSTONE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 2990932
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Paresthesia (4421); Unspecified Nervous System Problem (4426)
Date of Event 01/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 2990932, serial/lot #: (b)(6), ubd: 06-may-2023, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from clinical study, healthcare provider via manufacturer representative regarding a patient with clinical study id (b)(6).It was reported that, patient had abnormal sensory function (l5 right light touch and pin prick).Previous sensory function was noted as normal and was now noted as abnormal for l5 right light touch and pin prick.Procedure/technique performed was transforaminal lumbar interbody fusion open surgical access.Levels implanted were l4-l5 and l5-s1.Site related assessment: adverse event was not related to capstone peek spinal system implant, posterior supplemental fixation system, transforaminal lumbar interbody fusion grafting material and to procedure.Sponsor assessment (oc muo): cec adjudicated as possible related to tlif procedure, tlif grafting material, body fusion device, and supplemental fixation system.Site seriousness assessment: severity of adverse event was mild.Outcome of adverse event was recovering/resolving.The onset date was (b)(6) 2024.There were no further complications reported regarding the event.

Brand Name
CAPSTONE SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key20911628
Report Number1030489-2024-01672
Device Sequence Number20948841
Product Code MAX
UDI-Device Identifier00613994387165
UDI-Public00613994387165
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073291
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2021
Device Model Number2990932
Device Catalogue Number2990932
Device Lot NumberH13T1464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date12/12/2024
Date Device Manufactured08/27/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale